# SDR SWAA2022020910841

- Difficulty date: February 11, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 48,610 hours, 29,704 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LT. WING SLAT STATIONS (PER CC# 757-140-01-03); FOUND CRACK AT #1 SLAT NOSE SKIN FASTENER (MARKED) / TRIMMED CRACK OUT; NDI NO DEFECTS NOTED; INSTALLED REPAIR IAW SRM 57-42-01-2R-8 #1 SLAT LOWER NOSE SKIN AT ACTUATOR RIB.
